Alert archive / Iowa / Flash Flood Watches in 2016
Flash Flood Watch 8, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Sep 9, 2016, 11:41 AM CDT for 8 counties in Iowa; Fillmore County, Houston County, Minnesota; 4 counties in Wisconsin. It took effect at Sep 9, 2016, 12:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 11:41 AM CDT (16:41 UTC)
- In effect from
- Sep 9, 2016, 12:00 PM CDT
- Expired
- Sep 9, 2016, 6:28 PM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Fillmore County, MN, Houston County, MN, Crawford County, WI, Grant County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 73 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
481 WGUS63 KARX 091641 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1141 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT FOR THIS AFTERNOON AND EVENING... .A BAND OF SHOWERS AND STORMS PRODUCED 1 TO 2 INCHES OF RAIN ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN AND PARTS OF SOUTHEAST MINNESOTA THIS MORNING. SOME PONDING OF WATER HAS ALREADY BEEN REPORTED IN PARTS OF NORTHEAST IOWA. THERE IS A POTENTIAL FOR ANOTHER 1 TO 3 INCHES OF RAIN THIS AFTERNOON AND EVENING. WITH THE SOILS ALREADY SATURATED FROM RAINS IN AUGUST AND EARLIER THIS WEEK...THERE WILL BE THE POTENTIAL FOR FLASH FLOODING. IAZ008>011-018-019-029-030-MNZ095-096-WIZ053>055-061-100045- /O.NEW.KARX.FF.A.0008.160909T1700Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OSAGE...CRESCO...DECORAH...WAUKON... CHARLES CITY...NEW HAMPTON...OELWEIN...ELKADER...PRESTON... CALEDONIA...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 1141 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... FILLMORE AND HOUSTON. IN SOUTHWEST WISCONSIN...CRAWFORD... GRANT...RICHLAND AND VERNON. * THROUGH THIS EVENING * 1 TO 2 INCHES OF RAIN FELL ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN AND PARTS OF SOUTHEAST MINNESOTA THIS MORNING. THERE IS A POTENTIAL FOR ANOTHER 1 TO 3 INCHES OF RAIN THIS AFTERNOON AND EVENING. * THIS WILL RESULT IN THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYNE
2 follow-up statements
456 WGUS63 KARX 092006 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 306 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... .ANOTHER ROUND OF SHOWERS AND SCATTERED STORMS MAY PRODUCE UP TO AN ADDITIONAL INCH OF RAIN SOUTH OF INTERSTATE 90 THROUGH THIS EVENING. WITH ONGOING FLOODING FOR SOME AREAS...ANY ADDITIONAL RAIN WILL EXASPERATE THE SITUATION AND COULD POTENTIALLY RESULT IN ADDITIONAL FLASH FLOODING. IAZ008>011-018-019-029-030-MNZ095-096-WIZ053>055-061-100415- /O.CON.KARX.FF.A.0008.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OSAGE...CRESCO...DECORAH...WAUKON... CHARLES CITY...NEW HAMPTON...OELWEIN...ELKADER...PRESTON... CALEDONIA...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 306 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA... ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD... MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...FILLMORE AND HOUSTON. IN SOUTHWEST WISCONSIN...CRAWFORD...GRANT...RICHLAND AND VERNON. * UNTIL 1 AM CDT SATURDAY * UP TO AN ADDITIONAL INCH OF RAIN IS POSSIBLE THROUGH THIS EVENING. * THIS MAY RESULT IN SOME ADDITIONAL FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYNE
427 WGUS63 KARX 092328 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 628 PM CDT FRI SEP 9 2016 ...HEAVY RAIN THREAT HAS PASSED... .RIVERS WILL BE ON THE RISE THIS EVENING AND FLOODING IS OCCURRING ALONG AREA RIVERS AND STREAMS OVER NORTHEAST IOWA INTO PORTIONS OF SOUTHWEST WISCONSIN. BE ALERT FOR WATER OVER ROADWAYS AND HEED ANY ROAD CLOSURES. IAZ008>011-018-019-029-030-MNZ095-096-WIZ053>055-061-100030- /O.CAN.KARX.FF.A.0008.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OSAGE...CRESCO...DECORAH...WAUKON... CHARLES CITY...NEW HAMPTON...OELWEIN...ELKADER...PRESTON... CALEDONIA...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 628 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS ENDED BUT FLOODING IS OCCURRING ON SOME AREA RIVERS AND STREAMS ACROSS NORTHEAST IOWA INTO PORTIONS OF SOUTHWEST WISCONSIN. $$ WETENKAMP
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 6:44 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Sep 9, 6:44 AM CDT, 4 hours 57 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 644 AM CDT FRI SEP 9 2016 .SHORT TERM...(Today through Monday) Issued at 309 AM CDT Fri Sep 9 2016 Sheesh....more rain? Seems like we can't catch a break in the rainfall department lately, with the next 24-36 hours expected to bring at least one if not a couple of additional rounds of showers and storms, with at least a small risk for some to be on the stronger side. The early morning pattern looks an awful lot like it should this time of year, featuring a rather broad upper trough digging through the northern Rockies with several embedded stronger shortwaves. One such lead wave is currently working through southern South Dakota and helping touch off a smattering of convection, with another in tow across northern Wyoming and a third, much stronger primary upper wave streaming into northeast Montana. Closer to home, quite the dry airmass intact across much of our area at the moment, but that quickly changes just to the south with a notable surge of deeper 850-800mb moisture working back north through northeast Nebraska and into northwest Iowa, quickly headed here through the morning hours on the nose of a modest low level jet. As such, see no real reason why current convection upstream won't upscale through at least mid morning, with effective shear on the order of 40+ knots supportive of supercellular characteristics with mainly a hail threat given the elevated nature of convection (have seen some of this to our west overnight). In addition, given a quick increase in warm cloud depth to around 3.5-4km once again with PWATs climbing toward 1.5 inches, have to again worry about some heavy rain potential, especially if organized storms can lay out along the northward advancing warm front, though given much better upper dynamic forcing from the lead wave, would think convection will tend to be more progressive than recent days. However, the simple fact is we just can't take much more water across northeast IA/southwest WI where 1 hour flash flood guidance is only around a meager inch or so. After round 1, we will likely see things spit and sputter into the afternoon with the approach of wave number 2, though the degree of available instability remains somewhat in question pending how much sunshine we can manage. Have a feeling we may break out enough into the afternoon in advance of the third incoming stronger wave/cold front to achieve some modest instability in the presence of still rather impressive shear. Interesting to see recent runs of the HRRR trying to sneak a frontal wave right through the region, with the conceptual pattern ripe for supercell development right along the cold front. Given the potential for some backed flow should that surface wave actually occur, do have at least a little concern we may be setting up for a sneaky localized tornado environment across particularly northeast Iowa, though rather paltry 0-1km shear will preclude a specific mention at this point, with large hail/damaging winds from supercellular structures right along the front the main concern. Thankfully, not much else to discuss thereafter, with the passage of the cold front ending our convective chances through the late evening. Stronger low/mid level cyclonic flow working into the region coincident with quite the push of cold advection will likely act to keep at least chances for some "wrap around" showers going for north and east areas into the day on Saturday, before strong drying and expansive low level ridging working through the area bring in another shot of early fall weather with seasonable temps and pretty much no threat for rain. .LONG TERM...(Monday Night through Thursday) Issued at 309 AM CDT Fri Sep 9 2016 The classic September roller coaster type of pattern looks to continue through late week, with high pressure working east of the area and helping set up better return flow across the region by Tuesday, just in time for our next cold front to arrive. Will have some chance for showers and maybe a little thunder with that feature, before our next surge of even cooler air arrives into mid and late week along with high pressure and more much-needed dry weather. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 644 AM CDT Fri Sep 9 2016 Main taf forecast concern is convection possibilities and MVFR conditions at both the RST/LSE taf sites through the taf period. A warm front lifting north this morning will be the focus for showers and thunderstorms at both RST/LSE taf sites through the mid to late morning hours. This first line of convection should move through the RST/LSE taf sites by 16z today. There should be break between the next round of convection...which is in association with a low pressure system moving over Lake Michigan this evening. Expect another round of scattered shower/thunderstorm activity to move across the region and possibly impact the RST/LSE taf sites this afternoon into the evening hours. With the convection this morning/this afternoon and into the evening hours expect MVFR ceiling/visibilities conditions. && .HYDROLOGY... Issued at 309 AM CDT Fri Sep 9 2016 Minor flooding continues along the Kickapoo River but with water levels now falling north of Gays Mills while some flooding also continues across portions of Richland County along the Pine River. Heading into today and this evening, continue to have concern about one or two rounds of additional showers and storms moving through the region. From a pattern perspective, the setup is not nearly as good as in recent days for widespread heavy rainfall with batches of storms expected to move along at a decent speed, though any repeated rounds of storms could put down some isolated 2-3 inch amounts. Given how low flash flood guidance remains across mainly northeast Iowa into parts of southwest Wisconsin with very wet soils, there is some risk for flooding depending on the evolution of convection the next 24 hours, though confidence at the moment is just not there as of yet to issue any type of Flood Watch. Thankfully, after this batch of precipitation, dry weather will make a return into early next week, with only smaller chances for some more showers toward Tuesday of next week. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION...DTJ HYDROLOGY...Lawrence
Hazardous weather outlook, Sep 9, 3:34 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 334 AM CDT FRI SEP 9 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053-061-101200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-GRANT- 334 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO WORK ACROSS THE AREA INTO THIS EVENING. AN ISOLATED SEVERE STORM WITH LARGE HAIL CANNOT BE RULED OUT THIS MORNING...MAINLY WEST OF THE MISSISSIPPI RIVER. ADDITIONAL ISOLATED SEVERE STORMS THIS AFTERNOON MAY PRODUCE LARGE HAIL AND DAMAGING WINDS...ESPECIALLY NEAR AND SOUTH OF I-90. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES FOR THUNDERSTORMS WILL BE FOUND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE NEEDED FOR A TIME THIS AFTERNOON AND EARLY EVENING...MAINLY ALONG AND SOUTH OF I-90. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ054-055-101200- CRAWFORD-RICHLAND- 334 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HIGH WATER OR MINOR FLOODING WILL CONTINUE NEAR SOME RIVERS AND STREAMS TODAY...ESPECIALLY THE LOWER REACHES OF THE KICKAPOO AND PINE RIVERS. IN ADDITION...SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO WORK ACROSS THE AREA INTO THIS EVENING. A FEW STORMS THIS MORNING COULD PRODUCE SMALL HAIL...WITH ISOLATED SEVERE STORMS THIS AFTERNOON AND EARLY EVENING CAPABLE OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES FOR THUNDERSTORMS WILL BE FOUND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE NEEDED FOR A TIME THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. LAWRENCE
In the hours before
Special weather statement, Sep 9, 7:02 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 702 AM CDT FRI SEP 9 2016 IAZ008>011-018-019-MNZ088-095-096-WIZ034-041>044-053-091330- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-WINONA- FILLMORE-HOUSTON-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- INCLUDING THE CITIES OF...OSAGE...CRESCO...DECORAH...WAUKON... CHARLES CITY...NEW HAMPTON...WINONA...PRESTON...CALEDONIA... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON... FRIENDSHIP...VIROQUA 702 AM CDT FRI SEP 9 2016 ...A QUICK MOVING LINE OF SHOWERS AND THUNDERSTORMS... A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE QUICKLY EAST SOUTHEAST ACROSS THE AREA THIS MORNING. EXPECT RAINFALL AMOUNTS OF UP TO A HALF OF AN INCH WITHIN A HALF HOUR AND POSSIBLY PEA SIZE HAIL. REDUCED VISIBILITIES AND PONDING OF WATER ON ROADWAYS CAN BE EXPECTED. DTJ
Local storm report, Sep 9, 8:21 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 AM CDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM HAIL ONALASKA 43.89N 91.22W
09/09/2016 E0.25 INCH LA CROSSE WI PUBLIC
.
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Sep 9, 8:26 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 826 AM CDT FRI SEP 9 2016 IAZ010-011-029-030-WIZ042>044-053>055-061-091530- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...ELKADER... SPARTA...TOMAH...MAUSTON...FRIENDSHIP...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 826 AM CDT FRI SEP 9 2016 ...A QUICK MOVING LINE OF SHOWERS AND THUNDERSTORMS... A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE QUICKLY ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN THIS MORNING. EXPECT RAINFALL AMOUNTS OF UP TO A HALF OF AN INCH WITHIN A HALF HOUR AND POSSIBLY PEA SIZE HAIL. WIND GUTS UP TO 30 MPH ARE ALSO POSSIBLE. REDUCED VISIBILITIES AND PONDING OF WATER ON ROADWAYS CAN BE EXPECTED. ROGERS
Special weather statement, Sep 9, 8:40 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 840 AM CDT FRI SEP 9 2016 IAZ010-011-029-030-WIZ042>044-053>055-061-091530- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...ELKADER... SPARTA...TOMAH...MAUSTON...FRIENDSHIP...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 826 AM CDT FRI SEP 9 2016 ...A QUICK MOVING LINE OF SHOWERS AND THUNDERSTORMS... A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE QUICKLY ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN THIS MORNING. EXPECT RAINFALL AMOUNTS OF UP TO A HALF OF AN INCH WITHIN A HALF HOUR AND POSSIBLY PEA SIZE HAIL. WIND GUSTS UP TO 30 MPH ARE ALSO POSSIBLE. REDUCED VISIBILITIES AND PONDING OF WATER ON ROADWAYS CAN BE EXPECTED. ROGERS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 11:08 AM CDT | Areal Flood Advisory | ARX | Allamakee, Chickasaw, Fayette, Floyd, Howard, Mitchell and 1 more | 3 hr |
| Sep 9, 12:28 PM CDT | Flash Flood Warning | ARX | Chickasaw, Fayette, Floyd, Howard, Winneshiek | 3 hr |
| Sep 9, 1:02 PM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 3 hr |
| Sep 9, 2:35 PM CDT | River Flood Warning | ARX | Allamakee | 67 hr |
| Sep 9, 2:39 PM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Sep 9, 2:39 PM CDT | River Flood Warning | ARX | Clayton | 64 hr |
| Sep 9, 3:16 PM CDT | Flash Flood Warning | ARX | Chickasaw, Fayette, Floyd, Howard, Winneshiek | 3 hr |
| Sep 9, 6:17 PM CDT | Areal Flood Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 50 hr |
| Sep 9, 12:23 PM CDT | Areal Flood Warning | ARX | Richland | 9 hr |
| Sep 9, 1:35 PM CDT | Flash Flood Warning | ARX | Richland | 3 hr |
| Sep 9, 3:01 PM CDT | River Flood Warning | ARX | Richland, Vernon | 66 hr |
Nearby
Flash Flood Watches in Iowa, 2016Flash Flood Watches in Wisconsin, 2016Flash Flood Watches in Minnesota, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.